Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a class of minimal cones in $R^n$


Author: Plinio Simoes
Journal: Bull. Amer. Math. Soc. 80 (1974), 488-489
MSC (1970): Primary 28A75; Secondary 26A63, 35D10, 46Fxx, 53A10
DOI: https://doi.org/10.1090/S0002-9904-1974-13461-0
MathSciNet review: 0331197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bombieri, E. De Giorgi and E. Giusti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268. MR 40 #3445. MR 250205
  • 2. H. B. Lawson, Jr., The equivariant Plateau problem and interior regularity, Trans. Amer. Math. Soc. 173 (1972), 231-249. MR 308905
  • 3. P. Simoes, A class of minimal cones in$R^n$, $n \geqq 8$, that minimize area, Ph.D. thesis, University of California, Berkeley, Calif., 1973. MR 331197
  • 4. J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. (2) 88 (1968), 62-105. MR 38 #1617. MR 233295

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A75, 26A63, 35D10, 46Fxx, 53A10

Retrieve articles in all journals with MSC (1970): 28A75, 26A63, 35D10, 46Fxx, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13461-0

American Mathematical Society